International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Magnetic Curves According to Killing Vector Fields in Euclidean 3-Space

  • M. Khalifa Saad*
  • H. S. Abdel-Aziz
  • Haytham A. Ali

    * Corresponding author

    Abstract

    In the geometric theory of space curves, a magnetic field generates magnetic flow. The trajectories of magnetic flow are called magnetic curves. In the present paper, we obtain magnetic curves corresponding to killing magnetic fields in Euclidean 3-space E3. The magnetic curves of the spherical indicatrices of the tangent, principal normal and binormal for a regular space curve are said to be meant curves. Also, we investigate the magnetic curves of the tangent indicatrix and obtain the trajectories of the magnetic fields called TT-magnetic, NT-magnetic and BT-magnetic curves. Finally, some computational examples in support of our main results are given and plotted.

    How to Cite

    M. K. Saad, H. S. Abdel-Aziz, H. A. Ali, On Magnetic Curves According to Killing Vector Fields in Euclidean 3-Space, Int. J. Anal. Appl. 20 (2022), 18. https://doi.org/10.28924/2291-8639-20-2022-18

    BibTeX
    @article{Saad2022,
      author  = {Saad, M. Khalifa and Abdel-Aziz, H. S. and Ali, Haytham A.},
      title   = {On Magnetic Curves According to Killing Vector Fields in Euclidean 3-Space},
      journal = {Int. J. Anal. Appl.},
      volume  = {20},
      year    = {2022},
      pages   = {18},
      doi     = {10.28924/2291-8639-20-2022-18}
    }

    References

    • [1] M.P. Do Carmo, Differential Geometry of Curves and Surfaces, Prentice Hall, Englewood Cliffs, 1976.
    • [2] R. Talman, Geometric Mechanics: Toward a Unification of Classical Physics, second ed., Wiley-VCH, New York, 2007.
    • [3] A. Comtet, On the Landau Levels on the Hyperbolic Plane, Ann. Phys. 173 (1987), 185–209. https://doi.org/10.1016/0003-4916(87)90098-4.
    • [4] T. Sunada, Magnetic Flows on a Riemann Surface, in: Proceedings of KAIST Mathematics Workshop, (1993), 93-108.
    • [5] T. Adachi, Kähler Magnetic Fields on a Complex Projective Space, Proc. Japan Acad. Ser. A Math. Sci. 70 (1994). https://doi.org/10.3792/pjaa.70.12.
    • [6] T. Adachi, Kähler Magnetic Flows for a Manifold of Constant Holomorphic Sectional Curvature, Tokyo J. Math. 18 (1995). https://doi.org/10.3836/tjm/1270043477.
    • [7] J.L. Cabrerizo, M. Fernández, J.S. Gómez, The Contact Magnetic Flow in 3D Sasakian Manifolds, J. Phys. A: Math. Theor. 42 (2009), 195201. https://doi.org/10.1088/1751-8113/42/19/195201.
    • [8] J.L. Cabrerizo, M. Fernández, J.S. Gómez, On the Existence of Almost Contact Structure and the Contact Magnetic Field, Acta Math. Hung. 125 (2009), 191–199. https://doi.org/10.1007/s10474-009-9005-1.
    • [9] S.L. Druţă-Romaniuc, M.I. Munteanu, Magnetic Curves Corresponding to Killing Magnetic Fields in E3, J. Math. Phys. 52 (2011), 113506. https://doi.org/10.1063/1.3659498.
    • [10] M.I. Munteanu, A.I. Nistor, The Classification of Killing Magnetic Curves in S2×R, J. Geom. Phys. 62 (2012), 170-182. https://doi.org/10.1016/j.geomphys.2011.10.002.
    • [11] M. Barros, A. Romero, Magnetic Vortices, Europhys. Lett. 77 (2007), 34002. https://doi.org/10.1209/0295-5075/77/34002.
    • [12] J. Koenderink, Solid Shape, MIT Press, Cambridge, MA, 1990.
    • [13] B. O’Neil, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, Inc., New York, 1983.
    • [14] H.H. Hacisalihoglu, Differential Geometry, Ankara University, Faculty of Science Press, 2000.
    • [15] D.J. Struik, Lectures in Classical Differential Geometry, Addison Wesley, Reading, MA, 1961.
    • [16] İ. Arslan and H. H. Hacısalihoğlu, On the Spherical Representatives of a Curve, Int. J. Contemp. Math. Sciences, 4 (2009), 1665-1670.
    • [17] S. Yılmaz, E. Özyılmaz, M. Turgut, New Spherical Indicatrices and Their Characterizations, An. Şt. Univ. Ovidius Constanta, 18 (2010), 337-354.
    • [18] M. Barros, J.L. Cabrerizo, M. Fernández, A. Romero, Magnetic Vortex Filament Flows, J. Math. Phys. 48 (2007), 082904. https://doi.org/10.1063/1.2767535.